# SDR 95ZZZX6237

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ATL/MDW - FLT 248 - THE CAPTAIN CALLED BACK WITH ENGINE VIBRATION.  THE AIRCRAFT RETURNED TO ATL.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE.  OPS CHECKED OK.
